# SDR AALA202111121941

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737*
- Aircraft serial: 30096
- Aircraft time: 57,504 hours, 23,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT LOOSE AT SEAT 20C. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
